MathSciNet Relay Station
MathSciNet bibliographic data
MR1344729 (96g:81041) 81Q05 (35Q40 70G50)
Esteban, Maria J.; Séré, Éric Stationary states of the nonlinear Dirac equation: a variational approach. Comm. Math. Phys. 171 (1995), no. 2, 323–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement